The axiomatic rank of a quasivariety of right-orderable
Algebra i logika, Tome 25 (1986) no. 5, pp. 499-507
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1986_25_5_a0,
author = {A. I. Budkin},
title = {The axiomatic rank of a quasivariety of right-orderable},
journal = {Algebra i logika},
pages = {499--507},
year = {1986},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1986_25_5_a0/}
}
A. I. Budkin. The axiomatic rank of a quasivariety of right-orderable. Algebra i logika, Tome 25 (1986) no. 5, pp. 499-507. http://geodesic.mathdoc.fr/item/AL_1986_25_5_a0/